Welcome to HEALTHCARE MAGIC..
I have gone through your query and can understand your concerns..
As per your complain Glossitis
is the cause of burning in your tongue and not Biaxin xl [active ingredient Clarithromycin].
Glossitis is the inflammation of the tongue leading to redness, pain and discomfort along with burning sensation and it comes under BURNING MOUTH SYNDROME
in which there is burning pain in mucus membranes of mouth and the tongue is the most common to be affected..
It is commonly seen in patients with nutritional deficiency
[iron, vitamin B12
and folic acid] and that's the reason you are prescribed with vitamin B supplement
You should continue taking the medication along with it suck on ice pops.
Cold water gargles can help..
Gargle with numbing mouth wash can be relieving..
Avoid hot and spicy food and take a cool and bland diet..
Hope this information helps..
Thanks and regards..
Dr.Honey Nandwani Arora..